# SDR DL76L080824

- Difficulty date: May 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 51,895 hours, 7,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T51143
- Condition: Corroded
- Location: Bs 720
- Part time: 51,895 hours, 7,692 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B ZONE MOD, FOUND CORROSION ON FLOORBEAM AT BS 720 LBL 26 UPPER CHORD REMOVED CORROSION ON FLOORBEAM, FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-00-51 FIG 201 DWG NR 06T083N032 DDN NR 55.  INSTALLED IAW SRM 53-00-21, 51-40-02 DWG NR 06T083N032 DDN NR 35.
